期刊文献+

K-M Fuzzy度量空间中一类更广泛的不动点定理(英文)

A More General Type of Fixed Point Theorems in K M Fuzzy Metric Space
下载PDF
导出
摘要 提出并证明了KMFuzzy 度量空间中另一类更广泛的不动点定理. This paper proposes and proves another kind of more general fixed point theorems in K M fuzzy metric space.
作者 张驰
出处 《四川师范大学学报(自然科学版)》 CAS CSCD 1999年第6期646-650,共5页 Journal of Sichuan Normal University(Natural Science)
关键词 完备 正规 模糊度量空间 不动点定理 模糊有界 K M fuzzy metric space t norm Complete and norm fuzzy metric space Orbit Fuzzy bounded
  • 相关文献

参考文献1

  • 1Zhang C.Another Class of fixed point theorems in K-M fuzzy metric space[J].J Sichuan Normal University(Natural Science),1997,20(2):37-43.

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部